# SDR WX0A070861

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 593666503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT TRACK CORRODED STA 1079 TO STA 1320 AT PRE-EXISTING SPLICE REPAIR.  REMOVED DAMAGED SECTIONS; FABRICATED, LOCATED, DRILLED AND INSTALLED SPLICE REPAIR ANGLES, ATTACH PARTS AND TRACKS IAW MD80 SRM 53-05 FIG 4G AND 51-30-01.
